Difference between lamotrigine and lamictal

Common Questions and Answers about Difference between lamotrigine and lamictal

lamictal

since it was so overwhelming. It's as if I can't tell the difference between a picture and an incomplete jigsaw puzzle. I've always been frivolous in the sense that most things don't matter very much to me, but it gets to the point where nothing matters at all- including my life. That's actually why I decided to finally seek help.
Hahaha I kinda knew you would be googling something or other lol, it is just you trying to make sense of it all, very common when your new to all this, I still do it, I still obsess over a new symptom and won't stop until I find an answer, then when I get it I don't like it so I look for another ;-) then I drive my partner mad by telling him all the info only to tell him a different version the next day!
Hello I have been on lamictal/lamotrigine (don't know the difference between the two of em) for a couple of months. And I have been experiencing night sweats every night for the last couple of weeks. My wife says it stinks. It smells of urine. and no, I'm not a bedwetter. When I was younger, I used to be on seroxat and i remember sweating a lot during the night back then. However, I sweat profusely when doing sports. So maybe it's just me and not the drugs.
I have post traumatic epilepsy. I recently have been put on Lamotrigine (lamictal) which has been the best anti convulsant for me so far. It is actually a bi polar medication which happens to be a very strong seizure med.. so this may be something that would benefit your daughter.. just in case u weren't aware of the med. Hope this helps!
I always wondered about whether a difference exists between the brand name and the generic form of a drug. My body failed to accept lamotrigine for example and wondered had i not taken lamictal say etc... so it seems there is a difference, here it is: http://blogs.psychcentral.
I tried Lamictal but it made me literally stupid and gave me horrible acne, then I tried Depakote but it made me like the living dead I was miserable and tired and I gained 20lbs and started losing my hair (i didnt appreciate that), currently I'm on trileptal which is great because my hair came back and my depakote weight went away but i dont think it is getting rid of my seizures so its basically useless, so now I am slowly adding topamax to my regime!
or was watching the world through a movie projector, instead of through my own eyes and mind. Therefore, I am going to share with you all what *I* know about these phenomena, and hopefully reassure some of you that this is par for the anxiety course...it while irritating, maybe even maddening...it is totally harmless. Derealization and depersonalization are two terms that are sometimes used interchangably. Truth is, they DO vary a little bit in their presentation....
Life has been one hell of a roller coaster, but in this time I have managed to graduate college and an MBA, secure and maintain a well-paying and fulfilling business career and marry the love of my life (and hang on to her thus far). I have seen 3 different family doctors, 2 different psychiatrists and 1 endocrinologist...
I have had two epideral injections done 1 between c7 and t1 and another between t1-t2. The first one was pretty quick and painless but the third was terrible and after 3 weeks my spine is very sore in that area in the morning. He wants me to have a third but I feel like that would make it worse. That is why I am hoping to get into a neurospine center. Will this false negative stop them from taking me?? I also hope that I will not get fired because of this or lose my disabilty payment???
Obviously, I know the difference between bipolar and ocd. But I notice during moodswings, mainly manic I have obsessive thoughts. Not always disturbing ones but they can difficult. And this must be true for some other people as well. I don't know if there is any overlap between the two disabilities but to some extent there must be as a person going on a spending spree may be a compulsive spender or they might be having a manic episode and binge spending.
Hi I am perplexed with my dose of 2mg chewable infantile lamotrigine. I feel great and depression gone. My new pdoc advised 8mg infantile to start with, but i cut it in half but felt agitated so i cut again into another half to settle for 2mg infantile in the morning. Yet i know well that the therapeutic dose is 100mg for someone who weighs 90kg i.e. 200lbs approx. so how come i am OK. Will I go back to depression?
I was diagnosed at 16 and thought my shrink was absolutely wrong, between 25-40 my moods have swung more then a monkey's. I know have a semblance of normality now, because of the meds. I suggest maybe using the mood tracker that's on this site, as long as you are honest with your moods and feelings,( denial being a cruiel bedfellow), you might have a better idea right? If you go off your meds, then be vigilant with your tracker as well.
' so we can go to twice a day 50mg', ' we can't, I don't want a rash. I want to go in 12,5 mg steps rather that to blow it'. He:, we usually increase in 25 mg. We even don't have 12,5 mg tablets'. Me: ' I will cut them in half!'. 'Ok'. So I will see you in two months and call me when you need your meds! Uhh, ohhh lol Lucky me as I am well now. Don't think he would fancy me unwell. Have you got such experience?
I still accurately report anything I feel is important but I'm trying to avoid swaying him one way or another. You know, it's a two way street between patient and doctor. It's still relatively early days with him and I just want him to objectively work towards whatever the appropriate diagnosis is. That said, I've got that common yearning to know what's up with me and what I can do right now to live a better quality of life.
For me a mixed state is just that, mixed. There is a difference for me between cycling up and down and experiencing both at the same time. However, I have read in a couple of research publications where ultradian cycling and mixed state are used to describe both scenarios interchangeably. I suppose that is what happens when people who have not experienced the phenomenon try to describe it.
I did some more research and discovered that there can be a significant reaction between paxil (and to a lesser extent, wellburitin) and stimulant meds. When I mentioned the sleepy feeling you had sounded more like an overdose - that now makes sense. Here is a link to info on the interactions - http://www.corepsychblog.com/2006/11/adderall-prozac-and-paxil-problem-not-solution/ and its easy to google to find more info.
These are often prescribed for runners, sports injuries to joints, and those suffering from arthritis. Syva labs has recently reworked its Cannabinoid test and claims to have eliminated this problem. But a Science magazine article (July 8, 1988) lists Ibuprofen as cross reactive. Under the new government guidelines THC testing levels will be reduced to 50 nanograms. Many more THC false positives can be expected in 1994. Dristan Nasal Spray, Neosynephren, Vicks Nasal Spray, Sudafed, etc.
I was fine for two months then boom rapid cycling, extreme anxiety, horrid body aches, amongst a bunch of other weird symptoms and I was only on Lamictal and Trazodone. urgh, sigh, urgh, sigh, sigh...........
Thank God we finally found such a doctor!! The medication is called Lamictal (generic is lamotrigine). Within about a day-and-a-half of taking Lamictal, my son was a different person, feeling much better. He was on 200 mg of Lamictal (starting at lower doses and building up to 200). In your state you will need a healthy dose of it yourself. He was also taken off the SSRI (Prozac or Zoloft) which had been making his depression way worse.
I don't even want to go there with him, he'll send me home with more psychotic drugs like the ones he already told me to try and I didn't like Seroquel and Resperidol and Lamictal and then there's the time he tried Lyrica. When I tried the Lyrica, he had me do 50 mgs. for the first 3 nights at bed, 100 mgs, the next three nights, and finally 150 mgs. thereafter and try and not do any Ativan. I had muscle aches in my back too, come to think of it.
My former neurologist never thought Topomax would be a fit for me with the type of job I had, but I recently relocated to a new state and was referred to a new Neurologist. This MD is not as fussy about the fit between lifestyle and drug side effects and put me on Topomax to deal with Migraines about 2 weeks ago. I am not up to full dosage yet (only at 50 mg & he is hoping to ramp me up to 200mg per day) & I am done with this junk.
Just re-read your post and I think I got a little confused between your post and someone else's on here. So I hope you won't take offense. But the part about us having things in common is still true, and actually it helped me today to read your story (not the other way around). I never had ECT though, but it was offered. Thanks and sorry for being confused.
All in all, I hope these side effects are worth it! I hope I see a difference in the migraines and maybe even the loss of appetite (hopefully)! If not, I'm definitly stopping this. I dont like feeling like I'm staring into space all day!!! Have a great weekend!!
MedHelp Health Answers